Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

The general product of two finitely generated abelian groups


Author: Eugene Schenkman
Journal: Proc. Amer. Math. Soc. 21 (1969), 202-204
MSC: Primary 20.52
DOI: https://doi.org/10.1090/S0002-9939-1969-0236268-7
MathSciNet review: 0236268
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] P. M. Cohn, A remark on the general product of two infinite cyclic groups, Arch. Math. 7 (1956), 94-99. MR 0081278 (18:376e)
  • [2] N. Ito, Ueber das Produkt von zwei abelschen Gruppen, Math. Z. 62 (1955), 400-401. MR 0071426 (17:125b)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 20.52

Retrieve articles in all journals with MSC: 20.52


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1969-0236268-7
Article copyright: © Copyright 1969 American Mathematical Society

American Mathematical Society